# SDR DL767011700

- Difficulty date: October 22, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N101DA
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 59,729 hours, 28,946 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 113T23018A
- Part serial: 000692
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD AFT RT FLAP WAS FOUND WITH ELONGATED FASTENER HOLES IN THE LEADING EDGE RIBS.  REPAIR PER ER/A 410559-14 AND NORDAM EWO E0034025, REV A.
